# SDR CALA0200450

- Difficulty date: August 31, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 46,699 hours, 22,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5" CRACK IN LONGERON 2R AT STA 1418. REPAIRED LONGERON IAW SRM 53-02, FIGURE 18.
